# SDR DALA2023051904005

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 93,201 hours, 24,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 AD - AA // DAMAGES WERE FOUND AT RH ENG DRAF FTG CLAM-UP IN HOLES AS FOLLOW: HOLE #1 CORROSION ON SKIN AND FITTING ALL AROUND, HOLE #2 SCRATCHES ON SKIN ALL AROUND AND ELONGATED FITTING, HOLE #3 CORROSION ON SKIN AND FITTING ALL AROUND, HOLE #4 CORROSION ON SKIN AND FITTING BETWEEN 10-1 CLOCK POSITION, HOLE #5 CORROSION ON SKIN BETWEEN 9-11 AND GOGUGE ON FITTING EDGE AT 1 CLOCK POSITIONS, HOLE #6 SCRATCHES ON FITTING BETWEEN 7-10 CLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING ALL AROUND, HOLE #8 CORROSION ON SKIN AND FITTING ALL AROUND, HOLE #9 CORROSION ON FITTING BETWEEN 4-9 CLOCK POSITION, HOLE #10 CORROSION ON KIN AND FITTING AT 6 CLOCK POSITION IN REFERENCE TO CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00169: HOLE #4 AND HOLE #5 WERE REPAIRED PER CARD 5720-01100-04B AND HOLE #1, #2, #3, #6, #7, #8, #9 AND #10 WERE REPAIRED PER ER/A 576658-14AD REV:B; SECTION VII: PERMANENT REPAIR. (2771040)
